# SDR CALA2024051001422

- Difficulty date: April 29, 2024
- Submitted: May 10, 2024
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 121,768 hours, 18,988 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146T120402
- Condition: Corroded
- Location: Bs 1219
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B767-53-3-7154 - AFT CARGO COMPT STA1219 LBL20 FLOOR SUPPORT BASE FOUND CORROSION.  AFT CGO COMPT STA1219 LBL45'' - RBL45'' FLOOR BEAM CHORD REPLACED AS PER SRM51-10-02 AND FASTENER INSTALLED AS PER SRM51-40-02.
